# SDR CALA9601462

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734866
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER PANEL FOUND DELAMINATED.  REPAIRED PANEL PER SRM 51-40-6.
